Alert archive / Nebraska / High Wind Warnings in 2010

High Wind Warning 2, NWS Hastings, NE

June 20, 20106 counties in Nebraska; Jewell County, Kansas

NWS Hastings, NE issued this high wind warning at Jun 20, 2010, 9:31 PM CDT for 6 counties in Nebraska; Jewell County, Kansas. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 2010, 9:31 PM CDT (02:31 UTC)
Expired
Jun 20, 2010, 11:03 PM CDT
In force
92 min
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Adams County, NE, Clay County, NE, Fillmore County, NE, Nuckolls County, NE, Thayer County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 32 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-495 J/kg
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WWUS73 KGID 210231
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
931 PM CDT SUN JUN 20 2010

...HIGHS WINDS AFTER THUNDERSTORMS THIS EVENING...

KSZ007-NEZ075>077-085>087-210500-
/O.NEW.KGID.HW.W.0002.100621T0231Z-100621T0500Z/
JEWELL-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...HASTINGS...CLAY CENTER...
GENEVA...RED CLOUD...SUPERIOR...NELSON...HEBRON
931 PM CDT SUN JUN 20 2010

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

* STRONG WINDS WILL IMPACT A PART OF SOUTH CENTRAL NEBRASKA
  THROUGH MIDNIGHT. THE WINDS ARE NOT DIRECTLY ASSOCIATED WITH
  THUNDERSTORMS...BUT ARE IN THE WAKE OF STORMS WHICH MOVED
  THROUGH...OR NEAR THE AREA EARLIER THIS EVENING. ONCE
  STARTED...THESE TYPES OF WINDS TEND TO LAST FROM 1 TO 3 HOURS
  BEFORE DIMINISHING.

* SUSTAINED EAST OR SOUTHEAST WINDS WILL APPROACH 40 MPH...WITH
  GUSTS TO 60 MPH POSSIBLE.

* SMALL LIMBS MAY BE BROKEN IN SUCH WINDS. THESE GUSTY WINDS MAY
  MAKE DRIVING A BIT MORE HAZARDOUS AT TIMES. KEEP A FIRM GRIP ON
  THE WHEEL LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
1 follow-up statement
629 
WWUS73 KGID 210403
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1103 PM CDT SUN JUN 20 2010


KSZ007-NEZ075>077-085>087-210515-
/O.CAN.KGID.HW.W.0002.000000T0000Z-100621T0500Z/
JEWELL-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...MANKATO...HASTINGS...CLAY CENTER...
GENEVA...RED CLOUD...SUPERIOR...NELSON...HEBRON
1103 PM CDT SUN JUN 20 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS CANCELLED THE HIGH
WIND WARNING. 

THE THUNDERSTORMS WHICH RESULTED IN STRONG WINDS ACROSS THE AREA
HAVE SHIFTED OFF TO THE EAST AND WINDS HAVE SINCE DIMINISHED...SO
THE HIGH WIND WARNING IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this high wind warning went out at Jun 20, 7:10 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 20, 7:10 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT SUN JUN 20 2010

.AVIATION...00Z TAF. FRONTAL BOUNDARY CONTINUES TO BE LOCATED
SOUTH OF KGRI AND THE FRONT WILL BE THE FOCUS FOR SEVERE
THUNDERSTORMS THROUGH TONIGHT. EXPECT NEW THUNDERSTORMS TO DEVELOP
NORTH OF THE FRONT IMPACTING KGRI BY LATER THIS EVENING. THIS WILL
RESULT IN THE POSSIBILITY OF VERY HEAVY RAIN...LARGE HAIL AND
DAMAGING WINDS FROM THESE STORMS. HAVE KEPT CLOUD HEIGHTS IN THE
MVFR TO VFR CATEGORY WITH WINDS FROM AN OVERALL EASTERLY TO
SOUTHEASTERLY DIRECTION BUT WINDS WILL BE STRONGER AND VARIABLE
DURING STORMS.

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT SUN JUN 20 2010/

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.  FOCUS IS ON SEVERE
WEATHER POTENTIAL THE NEXT COUPLE OF NIGHTS.  EARLY AFTN SFC LOW
PRESSURE WAS CENTERED IN SOUTHEAST COLORADO AND THE WARM FRONTAL
BOUNDARY STRETCHED NORTHEAST THRU WEST CENTRAL KANSAS INTO NORTH
CENTRAL KANSAS.  THIS FRONTAL POSITION IS FARTHER SOUTH THAN MODELS
PROGGED FOR TODAY AND IS SIMILAR TO THE FRONTAL BOUNDARY POSITION
ON SATURDAY. MOISTURE HAS POOLED ALONG THE BOUNDARY WITH DPS IN
THE LOWER 70S AND LATEST LAPS SHOWS SFC BASED CAPES IN EXCESS OF
4000 J/KG ALONG OUR SOUTHERN CWA AND SHEAR VALUES ARE AROUND
40KTS. VISIBLE SATELLITE IMAGERY SHOWS A CU FIELD DEVELOPING ALONG
THE FRONT IN NORTH CENTRAL KANSAS. SHLD JUST BE A MATTER OF TIME
BEFORE TSTMS REDEVELOP...AND STORMS ARE EXPECTED TO RAPIDLY BECOME
SEVERE IN THE UNSTABLE CONDITIONS. ENVIRONMENT IS SUPPORTIVE OF SUPERCELLS
AND VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES IN THE VICINITY
OF THE FRONT WILL BE POSSIBLE. PRECIPITABLE WATER VALUES ARE
PROGGED FROM AN INCH AND A HALF TO JUST OVER TWO INCHES TONIGHT
AND VERY HEAVY RAINFALL IS EXPECTED...WHICH MAY LEAD TO
ADDITIONAL FLOODING. WE HAD SOME RAIN AMOUNTS OVER 3.75 INCHES IN
THE LAST 24 HOURS AND ADDITIONAL HEAVY RAINFALL ON THE ALREADY
SATURATED GROUND WILL AGGRAVATE ONGOING FLOODING AND HIGH RIVER
LEVELS. ISSUED A FLASH FLOOD WATCH EARLIER FOR SOUTH CENTRAL
NEBRASKA UNTIL 12Z MONDAY AND WILL EXTEND THIS TO OUR NORTH
CENTRAL KANSAS COUNTIES GIVEN THE FARTHER SOUTH FRONTAL POSITION.
THE LLVL JET IS PROGGED TO INCREASE TO AROUND 45KTS
OVERNIGHT...WHICH WILL SUSTAIN CONVECTION AND SEVERE POTENTIAL
REMAINS IN THE ELEVATED INSTABILITY AXIS. TIMING OF TSTMS TONIGHT
INTO TOMORROW IS NOT IN AGREEMENT AMONG MODELS WITH THE 12Z SPC
WRF SUGGESTING THAT CONVECTION WILL RAPIDLY LIFT OUT AFTER 06Z
MONDAY WHEREAS THE NAM HOLDS ONTO CONVECTION INTO MONDAY MORNING.

FRONTAL BOUNDARY POSITION ON MONDAY WILL BE SIMILAR TO THE LAST
COUPLE OF DAYS...AND MODELS AGAIN ATTEMPT TO LIFT THE FRONT TO
THE NEB BORDER...BUT WE WILL SEE. ANOTHER ROUND OF STORMS IS
EXPECTED TO DEVELOP DURING THE EVENING/NIGHT ALONG AHEAD OF THE
FRONT. ENVIRONMENTAL PARAMETERS ARE SIMILAR AND SEVERE
WEATHER/HEAVY RAIN ARE POSSIBLE AGAIN. TEMPS WILL BE DEPENDENT
UPON FRONTAL POSITION AND REMNANT CLOUD COVER WITH MAINLY 80S
EXPECTED NORTH OF THE FRONT AND 90S TO THE SOUTH.

LONG TERM...TUESDAY THROUGH SUNDAY. MAIN FORECAST CONCERNS WILL BE
CHANCES FOR THUNDERSTORMS TUESDAY THROUGH THURSDAY NIGHT AND
TEMPERATURES.

SOME LINGERING THUNDERSTORMS ARE POSSIBLE IN THE NORTHEAST PART OF
THE FORECAST AREA TUESDAY MORNING BUT THEY SHOULD DIMINISH DURING
THE DAY AND REMAIN DRY THROUGH THE DAY. A COLD FRONT MOVES INTO THE
FORECAST AREA DURING THE AFTERNOON AND AS AN UPPER WAVE MOVES INTO
THE AREA TUESDAY NIGHT THE CHANCE FOR THUNDERSTORMS RETURNS. THE
BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN PART OF THE
FORECAST AREA CLOSER TO THE UPPER WAVE.

BY WEDNESDAY THE FRONT SINKS TO THE SOUTH AND THE UPPER WAVE IS
MOVING TO THE EAST. PRECIPITATION SHOULD BE DONE AND THE DAY LOOKS
LIKE IT SHOULD REMAIN DRY. TEMPERATURES SHOULD BE ABOVE NORMAL.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AN UPPER LEVEL WAVE MOVES
THROUGH THE AREA AND WITH THE SURFACE LOW AND FRONT ACROSS KANSAS
AGAIN EXPECT THAT THERE COULD BE SOME SHOWERS AND THUNDERSTORMS
AROUND THE AREA. THE BEST CHANCE WILL BE WEDNESDAY NIGHT AS THE
UPPER WAVE IS THE STRONGEST DURING THAT TIME. THUNDERSTORMS MAY
LINGER INTO THURSDAY MORNING...THEN EXPECT A BIT OF A BREAK DURING
THE DAY BEFORE THE NEXT WEAK WAVE MOVES INTO THE AREA LATE IN THE
AFTERNOON OR DURING THE EVENING. TEMPERATURES SHOULD REMAIN ON THE
WARM SIDE.

FRIDAY THROUGH SUNDAY A RIDGE BUILDS INTO THE AREA. DRIER AIR
SPREADS ACROSS THE AREA AND DESPITE A FRONT MOVING THROUGH SATURDAY
AND SATURDAY NIGHT EXPECTING A DRY FORECAST. WITH THE RIDGE BUILDING
ACROSS THE AREA EXPECT THAT TEMPERATURES WILL BE MUCH WARMER THAN
NORMAL.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 20, 8:53 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT SUN JUN 20 2010

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
220200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
853 PM CDT SUN JUN 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM MONDAY. PLEASE REFER
TO THE LATEST FLASH FLOOD MESSAGE FOR FURTHER INFORMATION.

THUNDERSTORMS ARE EXPECTED TO CONTINUE ON ACROSS THE OUTLOOK AREA
TONIGHT. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL
LINGER ON...WITH LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING
WINDS OF 60 MPH BEING THE PRIMARY HAZARDS.

ANOTHER CONCERN FROM ANY THUNDERSTORMS WHICH DEVELOP WILL BE
EXTREMELY HEAVY RAINFALL. THE STORMS WILL BE CAPABLE OF PRODUCING
TORRENTIAL DOWNPOURS AND MAY RESULT IN ADDITIONAL FLOODING
PROBLEMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS FROM MONDAY THROUGH
THURSDAY NIGHT...GENERALLY FAVORING THE EVENING AND OVERNIGHT
HOURS. CONDITIONS WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAINFALL BOTH MONDAY AND TUESDAY.

TEMPERATURES WILL BE HOT ACROSS NORTH CENTRAL KANSAS THROUGH AT
LEAST TUESDAY. DAILY HIGH TEMPERATURES WILL BE IN THE MIDDLE 90S
TO AROUND 100...AND AFTERNOON HEAT INDEX VALUES OF 95 TO 105
DEGREES ARE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 20, 8:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND DMG     BURR OAK                39.87N 98.30W
06/20/2010                   JEWELL             KS   CO-OP OBSERVER

            TREE LIMBS 14 TO 16 INCHES IN DIAMETER BLOWN DOWN IN
            TOWN. REPORTED 1.29 INCHES OF RAIN IN APPROXIMATELY ONE
            HALF OF AN HOUR.

&&

ODER
Special weather statement, Jun 20, 8:46 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT SUN JUN 20 2010

NEZ039-040-046-210230-
GREELEY NE-SHERMAN NE-VALLEY NE-
846 PM CDT SUN JUN 20 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERMAN...EASTERN VALLEY
AND WESTERN GREELEY COUNTIES UNTIL 930 PM CDT...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SHERMAN RESERVOIR DAM...OR
13 MILES SOUTH OF ORD...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ORD...
  NORTH LOUP...
  SCOTIA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4173 9880 4154 9853 4133 9894 4142 9915
TIME...MOT...LOC 0146Z 221DEG 15KT 4142 9895
Local storm report, Jun 20, 9:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
904 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     LEBANON                 39.81N 98.56W
06/20/2010  E70 MPH          SMITH              KS   PUBLIC

            WIND GUSTS ESTIMATED AT 60 TO 70 MPH. ALSO REPORTED 1.15
            INCHES OF RAIN.

&&

ODER
Local storm report, Jun 20, 9:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
911 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     SUPERIOR                40.02N 98.07W
06/20/2010                   NUCKOLLS           NE   BROADCAST MEDIA

            A FEW POWER POLES AND NUMEROUS TREE LIMBS BLOWN DOWN IN
            TOWN. STREETS IN TOWN AND PART OF HIGHWAY 14 REPORTED
            BLOCKED BY DOWNED POLES AND TREES. ONE BUILDING IN TOWN
            SUSTAINED ROOF DAMAGE. TIME ESTIMATED FROM RADAR.

&&

ODER
Local storm report, Jun 20, 9:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
914 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     WEBBER                  39.93N 98.04W
06/20/2010  E65 MPH          JEWELL             KS   BROADCAST MEDIA

            WIND GUSTS ESTIMATED AT 60 TO 65 MPH BETWEEN WEBBER AND
            LOVEWELL STATE PARK. NEAR LOVEWELL STATE PARK 1.52 INCHES
            OF RAIN FELL IN 35 MINUTES. TIME ESTIMATED FROM RADAR.

&&

ODER
Local storm report, Jun 20, 9:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
916 PM CDT SUN JUN 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HEAVY RAIN       GREELEY                 41.55N 98.53W
06/20/2010  M1.75 INCH       GREELEY            NE   CO-OP OBSERVER

            RAINFALL FELL IN 45 MINUTES

&&

KING

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:04 PM CDTSpecial Weather StatementGIDNuckolls41 min
Jun 20, 7:39 PM CDTTornado WarningGIDNuckolls28 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley50 min
Jun 20, 7:58 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer47 min
Jun 20, 8:01 PM CDTAreal Flood AdvisoryGIDNuckolls, Thayer, Webster9 hr
Jun 20, 8:02 PM CDTSpecial Weather StatementGIDSherman43 min
Jun 20, 8:35 PM CDTSpecial Weather StatementGIDGreeley40 min
Jun 20, 8:46 PM CDTSpecial Weather StatementGIDValley44 min
Jun 20, 9:10 PM CDTAreal Flood AdvisoryGIDGreeley9 hr
Jun 20, 11:53 PM CDTSpecial Weather StatementGIDGosper37 min
Jun 21, 12:05 AM CDTSpecial Weather StatementGIDDawson25 min
Jun 21, 12:44 AM CDTSpecial Weather StatementGIDKearney31 min
Jun 21, 12:48 AM CDTSpecial Weather StatementGIDHamilton, Merrick27 min
Jun 21, 1:12 AM CDTSpecial Weather StatementGIDAdams33 min
Jun 21, 1:17 AM CDTSpecial Weather StatementGIDPolk28 min
Jun 21, 1:34 AM CDTSpecial Weather StatementGIDFurnas41 min
Jun 21, 2:04 AM CDTSpecial Weather StatementGIDClay26 min
Jun 21, 2:16 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps44 min
Jun 21, 2:27 AM CDTAreal Flood AdvisoryGIDYork4 hr
Jun 21, 2:27 AM CDTSpecial Weather StatementGIDBuffalo33 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningGIDGosper, Phelps44 min
Jun 21, 2:55 AM CDTSevere Thunderstorm WarningGIDFurnas, Harlan50 min
Jun 21, 3:21 AM CDTAreal Flood AdvisoryGIDClay, Fillmore, Hamilton, York12 hr
Jun 21, 3:36 AM CDTSevere Thunderstorm WarningGIDFranklin, Harlan24 min
Jun 21, 3:43 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps47 min
Jun 21, 3:58 AM CDTSevere Thunderstorm WarningGIDFranklin, Webster47 min
Jun 21, 4:18 AM CDTAreal Flood AdvisoryGIDBuffalo, Dawson, Gosper, Phelps6 hr
Jun 21, 4:26 AM CDTAreal Flood AdvisoryGIDHall6 hr
Jun 21, 4:26 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Kearney49 min
Jun 21, 4:43 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster47 min
Jun 21, 5:14 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York46 min
Jun 21, 5:22 AM CDTAreal Flood AdvisoryGIDAdams, Franklin, Kearney, Webster6 hr
Jun 21, 5:28 AM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer47 min
Jun 21, 6:01 AM CDTSpecial Weather StatementGIDFillmore44 min
Jun 21, 6:11 AM CDTSpecial Weather StatementGIDThayer34 min
Jun 21, 6:16 AM CDTAreal Flood AdvisoryGIDClay, Fillmore, Nuckolls, Thayer6 hr
Jun 21, 6:34 AM CDTAreal Flood AdvisoryGIDYork9 hr
Jun 21, 9:04 AM CDTRiver Flood WarningGIDDawson5 days
Jun 21, 9:04 AM CDTRiver Flood WarningGIDHamilton, Merrick49 hr
Jun 21, 9:04 AM CDTRiver Flood WarningGIDBuffalo, Kearney8 days
Jun 21, 9:38 AM CDTRiver Flood WarningGIDNuckolls26 hr
Jun 20, 7:07 PM CDTTornado WarningGIDJewell, Smith38 min
Jun 20, 7:32 PM CDTRiver Flood WarningGIDRooks27 hr
Jun 20, 7:44 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell31 min
Jun 20, 7:45 PM CDTTornado WarningGIDJewell17 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningGIDJewell15 min
Jun 21, 12:02 AM CDTAreal Flood WarningGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith12 hr
Jun 21, 11:54 AM CDTAreal Flood WarningGIDJewell, Mitchell, Osborne, Phillips, Rooks, Smith6 hr
Jun 21, 6:03 PM CDTAreal Flood WarningGIDRooks9 hr

Nearby

High Wind Warnings in Nebraska, 2010High Wind Warnings in Kansas, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.